# SDR UPS02839782

- Difficulty date: September 30, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Cockpit Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STA. 8 TO -25 AT LBL 60 FINGER DOUBLER IS CORRODED BEYOND LIMITS     REMOVED,FABRICATED AND INSTALLED DOUBLER I.A.W. DWG.5612298,AND SRM. 51-1-21,51-1-20D
